Renormalization and ward identities using complex space-time dimension

Eugene R. Speer

Research output: Contribution to journalArticle

74 Scopus citations

Abstract

Complex-dimensional renormalization is defined for an arbitrary Feynman amplitude and shown to be equivalent to BPH renormalization. Using quantum electrodynamics as an example. Ward identities are proved; here Carlson's theorem extends the identities from integer to complex dimension. Both complex dimensional and analytic regularization are necessary at intermediate stages.

Original languageEnglish (US)
Pages (from-to)1-6
Number of pages6
JournalJournal of Mathematical Physics
Volume15
Issue number1
DOIs
StatePublished - 1973

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Renormalization and ward identities using complex space-time dimension'. Together they form a unique fingerprint.

  • Cite this